# SDR FDEA202202031030

- Difficulty date: February 3, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: AEA75322
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK COMPT, STA 1381 108RBL SEAT TRACK CORROSION (MARKED) REPLACED DAMAGED SEAT TRACK, FROM STA 1381-1451 RBL 106 WITH NEW SPLICES AT STA   1381 AND 1451, RBL 106, REF. SRM 51-31-01-0G, DWG SR10-53-002, SRM 53-00-52-2R FIG 210,   REPAIR 2 AND JPFS.
